# SDR CA111219008

- Difficulty date: December 19, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL2151A10
- Aircraft time: 2,519 hours
- Engine: Pwa CWASP
- Propeller: Hamstd 43E60
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: MR3636
- Condition: Sheared
- Location: Engine
- Part time: 1,176 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ENGINE REMOVAL FROM ACFT THE MAINTENANCE CREW DISCOVERED A SHEARED ENGINE MOUNT, PN MR36-36 AT THE 5 O`CLOCK POSITION.  SOME LIGHT DAMAGE WAS NOTICED ON THE BLOWER CASE. NO ADDITIONAL VIBRATION WAS REPORTED FROM THE FLIGHT CREWS.
